Drug-induced lupus erythematosus is an autoimmune disorder that is brought on by a reaction to a medicine. ... taking. Avoid taking the drug that caused the reaction in future. ... do so. Get regular eye exams to detect any complications early.
www.nlm.nih.gov/medlineplus/ency/article/000446.htm - Medical Encyclopedia
... polycythemia purpura sclerosis thrombocythemia thrombocytopenicpurpura thrombotic thrombocytopenicpurpura Back to Top Previous:
Blood Products Next:
Precautions and Adverse Reactions During Blood Transfusion
www.merckmanuals.com/...ecial_blood_donation_procedures.html - External Health Links
... immune response and can be used to treat autoimmune disease. Unfortunately, because these drugs also suppress normal immunity, they leave the body at risk for infection. Inflammation. A reaction of body tissues to injury or disease, typically ...
www.niams.nih.gov/Health_Info/Autoimmune/default.asp - External Health Links
... upset stomach, and a bleeding disorder called thrombocytopenicpurpura. People also take alfalfa as a source of ... is LIKELY UNSAFE. Alfalfa seed products may cause reactions that are similar to the autoimmune disease called lupus erythematosus.
Alfalfa might also cause ...
www.nlm.nih.gov/medlineplus/druginfo/natural/19.html - Drugs and Supplements
... hand or foot Red spots on the skin ("purpura"), lumps ("nodules") or sores ("ulcers") On the other ... but they are useful for vasculitis, too. Newer drugs designed to treat other autoimmune and inflammatory diseases may also help vasculitis. Researchers ...
www.rheumatology.org/.../vasculitis.asp - External Health Links